Alert archive / Missouri / Frost Advisories in 2009
Frost Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this frost advisory at Apr 3, 2009, 2:14 PM CDT for 22 counties in Missouri; 11 counties in Illinois. It took effect at Apr 4, 2009, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2009, 2:14 PM CDT (19:14 UTC)
- In effect from
- Apr 4, 2009, 12:00 AM CDT
- Expired
- Apr 4, 2009, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
All 33 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 24 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 031914 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 214 PM CDT FRI APR 3 2009 ...FROST ADVISORY TONIGHT... ...FREEZE WATCH EARLY NEXT WEEK... ILZ064-065-069-070-074-079-098>102-MOZ041-042-047>052-059>065- 072>075-084-085-099-041100- /O.NEW.KLSX.FR.Y.0001.090404T0500Z-090404T1400Z/ /O.NEW.KLSX.FZ.A.0001.090406T0500Z-090408T1400Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-BOONE- AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...COLUMBIA...MEXICO...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 214 PM CDT FRI APR 3 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. HIGH PRESSURE WILL SLIDE ACROSS THE REGION TONIGHT...PROVIDING A CALM WIND AND CLEAR SKY. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S WITH WIDESPREAD FROST FORMATION EXPECTED OVERNIGHT. AN UNSEASONABLY COLD AIRMASS WILL BUILD INTO THE REGION EARLY NEXT WEEK IN THE WAKE OF A STRONG SPRING STORM SYSTEM. LOW TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY MORNINGS COULD POTENTIALLY FALL INTO THE MIDDLE AND UPPER 20S AREAWIDE. MANY SHRUBS...TREES...AND FLOWERS HAVE ALREADY STARTED BLOOMING ACROSS THE REGION AND ARE SUSCEPTIBLE TO FREEZING TEMPERATURES. COMMERCIAL GROWERS AND HOME GARDNERS ALIKE SHOULD START PLANNING FOR AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. PROTECTING TENDER VEGETATION AND BRINGING ANY POTTED PLANTS INDOORS IS ADVISED AND MAY REDUCE THE AMOUNT OF ECONOMIC LOSS ASSOCIATED WITH A HARD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CVKING
2 follow-up statements
000 WWUS73 KLSX 040911 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 411 AM CDT SAT APR 4 2009 MOZ041-047>050-042115- /O.CAN.KLSX.FR.Y.0001.000000T0000Z-090404T1400Z/ /O.CON.KLSX.FZ.A.0001.090406T0500Z-090408T1400Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 411 AM CDT SAT APR 4 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FROST ADVISORY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. TEMPERATURES ARE STRUGGLING TO FALL INTO THE 30S EARLY THIS MORNING AND WITH THE CENTER OF THE COOL AIRMASS NOW MOVING AWAY FROM MID MISSOURI...THIS SHOULD KEEP TEMPERATURES WARM ENOUGH TO PREVENT MUCH IF ANY FROST DEVELOPMENT. AN UNSEASONABLY COLD AIRMASS WILL BUILD INTO THE REGION EARLY NEXT WEEK IN THE WAKE OF A STRONG SPRING STORM SYSTEM. LOW TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY MORNINGS COULD POTENTIALLY FALL INTO THE MID TO UPPER 20S AREAWIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MANY SHRUBS...TREES...AND FLOWERS HAVE ALREADY STARTED BLOOMING ACROSS THE REGION AND ARE SUSCEPTIBLE TO FREEZING TEMPERATURES. COMMERCIAL GROWERS AND HOME GARDNERS ALIKE SHOULD START PLANNING FOR AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. PROTECTING TENDER VEGETATION AND BRINGING ANY POTTED PLANTS INDOORS IS ADVISED AND MAY REDUCE THE AMOUNT OF ECONOMIC LOSS ASSOCIATED WITH A HARD FREEZE. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ064-065-069-070-074-079-098>102-MOZ042-051-052-059>065-072>075- 084-085-099-042115- /O.CON.KLSX.FR.Y.0001.000000T0000Z-090404T1400Z/ /O.CON.KLSX.FZ.A.0001.090406T0500Z-090408T1400Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-AUDRAIN- MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...MEXICO...ST CHARLES...UNION... ST LOUIS...FARMINGTON 411 AM CDT SAT APR 4 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. HIGH PRESSURE OVER THE AREA WILL CONTINUE TO PROVIDE A CALM WIND AND CLEAR SKY THROUGH THE EARLY MORNING HOURS. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S WITH WIDESPREAD FROST FORMATION. AN UNSEASONABLY COLD AIRMASS WILL BUILD INTO THE REGION EARLY NEXT WEEK IN THE WAKE OF A STRONG SPRING STORM SYSTEM. LOW TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY MORNINGS COULD POTENTIALLY FALL INTO THE MID TO UPPER 20S AREAWIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MANY SHRUBS...TREES...AND FLOWERS HAVE ALREADY STARTED BLOOMING ACROSS THE REGION AND ARE SUSCEPTIBLE TO FREEZING TEMPERATURES. COMMERCIAL GROWERS AND HOME GARDNERS ALIKE SHOULD START PLANNING FOR AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. PROTECTING TENDER VEGETATION AND BRINGING ANY POTTED PLANTS INDOORS IS ADVISED AND MAY REDUCE THE AMOUNT OF ECONOMIC LOSS ASSOCIATED WITH A HARD FREEZE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TES
000 WWUS73 KLSX 041403 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 903 AM CDT SAT APR 4 2009 ILZ064-065-069-070-074-079-098>102-MOZ042-051-052-059>065-072>075- 084-085-099-050215- /O.EXP.KLSX.FR.Y.0001.000000T0000Z-090404T1400Z/ /O.CON.KLSX.FZ.A.0001.090406T0500Z-090408T1400Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-AUDRAIN- MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...MEXICO...ST CHARLES...UNION... ST LOUIS...FARMINGTON 903 AM CDT SAT APR 4 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. THE FROST ADVISORY IS NO LONGER IN EFFECT AS THE TEMPERATURES CONTINUE TO RISE INTO THE 40S WITH ANY FROST RAPIDLY MELTING. AN UNSEASONABLY COLD AIRMASS WILL BUILD INTO THE REGION EARLY NEXT WEEK IN THE WAKE OF A STRONG SPRING STORM SYSTEM. LOW TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY MORNINGS COULD POTENTIALLY FALL INTO THE MID TO UPPER 20S AREAWIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MANY SHRUBS...TREES...AND FLOWERS HAVE ALREADY STARTED BLOOMING ACROSS THE REGION AND ARE SUSCEPTIBLE TO FREEZING TEMPERATURES. COMMERCIAL GROWERS AND HOME GARDNERS ALIKE SHOULD START PLANNING FOR AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. PROTECTING TENDER VEGETATION AND BRINGING ANY POTTED PLANTS INDOORS IS ADVISED AND MAY REDUCE THE AMOUNT OF ECONOMIC LOSS ASSOCIATED WITH A HARD FREEZE. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ041-047>050-050215- /O.CON.KLSX.FZ.A.0001.090406T0500Z-090408T1400Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 903 AM CDT SAT APR 4 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING. AN UNSEASONABLY COLD AIRMASS WILL BUILD INTO THE REGION EARLY NEXT WEEK IN THE WAKE OF A STRONG SPRING STORM SYSTEM. LOW TEMPERATURES MONDAY...TUESDAY AND WEDNESDAY MORNINGS COULD POTENTIALLY FALL INTO THE MID TO UPPER 20S AREAWIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MANY SHRUBS...TREES...AND FLOWERS HAVE ALREADY STARTED BLOOMING ACROSS THE REGION AND ARE SUSCEPTIBLE TO FREEZING TEMPERATURES. COMMERCIAL GROWERS AND HOME GARDNERS ALIKE SHOULD START PLANNING FOR AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. PROTECTING TENDER VEGETATION AND BRINGING ANY POTTED PLANTS INDOORS IS ADVISED AND MAY REDUCE THE AMOUNT OF ECONOMIC LOSS ASSOCIATED WITH A HARD FREEZE. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GKS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Apr 3, 2:00 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 3, 2:00 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT FRI APR 3 2009
.DISCUSSION...
/200 PM CDT FRI APR 3 2009/
FROST ADVISORY FOR TONIGHT...FREEZE WATCH EARLY NEXT WEEK
HIGH PRESSURE WILL SLIDE ACROSS THE REGION TONIGHT...PROVIDING A
CALM WIND AND CLEAR SKY. TEMPERATURES ARE EXPECTED TO FALL INTO THE
LOWER 30S WITH WIDESPREAD FROST FORMATION OVERNIGHT.
SURFACE LOW PRESSURE WILL TAKE SHAPE ACROSS THE CENTRAL PLAINS AND
BEGIN MOVING EAST AS THE NEXT UPPER LEVEL LOW BEGINS TO TRACK TOWARD
THE CENTER OF THE COUNTRY TOMORROW. PRESSURE GRADIENT WILL INCREASE
AND MOISTURE RETURN WILL BEGIN ACROSS THE MIDWEST. MODEL GUIDANCE
MAY BE OVERESTIMATING MOISTURE RETURN AGAIN...WHICH MAY LIMIT
SURFACE CONVECTION WITH THIS SYSTEM ON SATURDAY TO OUR WEST. WITH
THIS IN MIND HAVE LIMITED POPS SATURDAY EVENING TO FAR NORTHWESTERN
CWA...WITH THE REMAINDER OF THE AREA HAVING SCT/LIKELY POPS AFTER
MIDNIGHT AS LOW LEVEL JET VEERS AND BECOMES BETTER FOCUSED INTO
MISSOURI/ILLINOIS. NAM/GFS PORTRAY MODEST AMOUNTS OF MUCAPE...UP TO
800 J/KG EARLY SUNDAY MORNING...OWING TO THE LIKELIHOOD OF ELEVATED
THUNDERSTORMS DURING THE PREDAWN HOURS.
APPEARS COLD FRONT/DRYLINE WILL MOVE ACROSS THE REGION SUNDAY
MORNING...REACHING THE MISSISSIPPI RIVER AROUND NOON. STRONG
SYNOPTIC SCALE LIFT AND MODEST INSTABILITY WILL LEAD TO
THUNDERSTORMS REDEVELOPING ACROSS THE EASTERN HALF OF THE CWA DURING
THE AFTERNOON. IF SUFFICIENT INSTABILITY DEVELOPS...WHICH WILL
ULTIMATELY BE DETERMINED BY THE AMOUNT OF LOW LEVEL MOISTURE
REALIZED AHEAD OF THE FRONT...THEN THERE WILL BE A THREAT OF SEVERE
THUNDERSTORMS ACROSS ILLINOIS SUNDAY AFTERNOON. SHEAR PROFILE WILL
BE MORE THAN SUFFICIENT FOR ROTATING THUNDERSTORMS...AND SOUTHEAST
SURFACE WINDS WOULD ENHANCE THE POTENTIAL OF TORNADOES.
DRY SLOT WILL WORK ITS WAY ACROSS THE AREA DURING THE REMAINDER OF
SUNDAY AFTERNOON...WITH ADVISORY LEVEL WINDS VERY POSSIBLE IF NOT
LIKELY. STRONG PRESSURE GRADIENT AND WIND TO CONTINUE THROUGH
TUESDAY MORNING AS UNSEASONABLY COLD AIRMASS INVADES THE MIDWEST.
HAVE ISSUED A FREEZE WATCH FOR LATE SUNDAY NIGHT THROUGH WEDNESDAY
AS 2M TEMPERATURE GUIDANCE HAS MOST OF THE CWA DROPPING INTO THE
MIDDLE AND UPPER 20S IF NOT LOWER EACH MORNING
GIVEN PERSISTENT CYCLONIC CURVATURE IN THE ATMOSPHERE AND SUBTLE
SHORTWAVES ROTATING SOUTH FROM THE GREAT LAKES...EXPECT CLOUDY
CONDITIONS AND SEVERAL ROUNDS OF SNOW/RAIN SHOWERS SUNDAY NIGHT AND
MONDAY. IT WILL CERTAINLY BE A VERY UNSEASONABLY COLD START TO THE
WEEK AND BASEBALL SEASON IN ST. LOUIS.
THE COLD CANADIAN HIGH PRESSURE RIDGE WILL FINALLY BEGIN TO PUSH
EAST OF THE AREA BY WEDNESDAY AFTERNOON WITH RETURN FLOW TAKING HOLD
AND TEMPERATURES MODERATING BACK TO NEAR NORMAL VALUES. NEXT WEATHER
SYSTEM TO BEGIN IMPACTING THE REGION WEDNESDAY NIGHT...WITH RAIN
LOOKING MORE LIKELY WITH EACH MODEL RUN AS LOW PRESSURE SKIRTS SOUTH
OF THE AREA THROUGH THURSDAY NIGHT.
NOTE: HAVE ONLY ISSUED FROST/FREEZE HEADLINES FOR AREAS WHERE IT HAS
BEEN DETERMINED THAT THE GROWING SEASON HAS BEGUN.
CVKING
&&
.AVIATION...
/1221 PM CDT FRI APR 3 2009/
FOR THE 18Z TAFS...SURFACE HIGH PRESSURE RIDGE EXTENDING FROM
MINNESOTA THROUGH ARKANSAS WILL CONTINUE TO DOMINATE THE MID
MISSISSIPPI VALLEYS WEATHER IN THE SHORT TERM. NORTHWEST FLOW
WILL BECOME LIGHT AND VARIABLE OVER THE REGION LATER THIS
AFTERNOON AND EVENING. HIGH CS CLOUDS NEBRASKA...KANSAS WILL
DISSIPATE AS THIS BAND OF CLOUDS HITS SUBSIDENCE FLOW. SATURDAY
MORNING SURFACE WINDS WILL SHIFT TO EAST SOUTHEAST DIRECTION WITH
SPEEDS INCREASING 10 TO 15 MPH DURING THE DAY. STRONGEST SPEEDS
WILL OCCUR DURING THE MID TO LATE SATURDAY AFTERNOON HOURS.
RP
&&
.CLIMATE...
RECORD LOWS
MONDAY TUESDAY WEDNESDAY
APRIL 6 APRIL 7 APRIL 8
ST. LOUIS 23(1982) 26(1939) 22(1972)
COLUMBIA 21(1898) 25(1898) 24(1997)
QUINCY 17(1982) 23(1990) 21(1972)
RECORD LOW MAXIMUM FOR MONDAY APRIL 6TH
ST. LOUIS 39(1971)
COLUMBIA 38(1939)
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING
FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON
IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING
FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-
MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 5:55 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 555 AM CDT FRI APR 3 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 555 AM CDT FRI APR 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS EXPECTED TO OUTLYING AREAS OF THE ST. LOUIS METROPOLITAN AREA AS WELL AS PORTIONS OF SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI. MODERATE AND MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. WEST AND NORTHWEST WINDS ARE EXPECTED TO GUST UP TO 40 MPH ON SUNDAY AFTERNOON AND NIGHT. THERE IS A CHANCE FOR SNOW OVER THE AREA SUNDAY NIGHT AND MONDAY. LOW TEMPERATURES MAY FALL INTO THE THE MID TO UPPER 20S ON SUNDAY NIGHT...MONDAY NIGHT...AND TUESDAY NIGHT WHICH COULD CAUSE HARM TO ANY VEGETATION THAT HAS ALREADY STARTED TO GROW. THERE IS A CHANCE FOR THUNDERSTORMS OVER THE AREA NEXT THURSDAY. MODERATE AND MAJOR FLOODING IS FORECAST TO PERSIST ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:14 PM CDT | Freeze Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 16 more | 4 days |
Nearby
Frost Advisories in Missouri, 2009Frost Advisories in Illinois, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.